Translator Disclaimer
January 2020 Some remarks on PL collapsible covers of 2-dimensional polyhedra
Eugenio Borghini
Osaka J. Math. 57(1): 39-49 (January 2020).

Abstract

We analyze the topology and geometry of a polyhedron of dimension 2 according to the minimum size of a cover by PL collapsible polyhedra. We provide partial characterizations of the polyhedra of dimension 2 that can be decomposed as the union of two PL collapsible subpolyhedra in terms of their simple homotopy type and certain local properties.

Citation

Download Citation

Eugenio Borghini. "Some remarks on PL collapsible covers of 2-dimensional polyhedra." Osaka J. Math. 57 (1) 39 - 49, January 2020.

Information

Published: January 2020
First available in Project Euclid: 15 January 2020

zbMATH: 07196614
MathSciNet: MR4052627

Subjects:
Primary: 20F05, 52B99, 55M30, 57M20, 57Q05

Rights: Copyright © 2020 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.57 • No. 1 • January 2020
Back to Top